# SDR 20000602SH004

- Difficulty date: May 8, 2000
- Submitted: June 2, 2000
- Operation: General aviation
- Aircraft: N4447Z
- Make and model: Cessna U206E
- Aircraft serial: U2061479
- Engine: Cont IO520F
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 649134
- Part serial: B179910N
- Condition: Unserviceable
- Location: Engine
- Part time: 193 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER TELEDYNE CONTINENTAL MOTORS MSB 00-5, CRANKSHAFT WAS REJECTED BY TELEDYNE CONTINENTAL MOTORS.  (X)
